# SDR COMA0360496

- Difficulty date: November 11, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 7,583 hours, 6,271 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5579 DURING CLIMBOUT OF TRI RECEIVED A GEAR DISAGREE WARNING MESSAGE, AIRCRAFT RETURNED TO THE FIELD.  ADJUSTED THE NOSE LANDING GEAR PROXIMITY SWITCH.
